# SDR MZZA96202

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Nr3 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURNG 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, DISBONDED WAS FOUND ON RT WING INBOARD T/E FORE FLAP LOWER SKIN EXISTING REPAIR DOUBLER AT WBL 236.  THE DAMAGED EXISTING REPAIR DUOBLER WAS REMOVED AND REPAIRED PER B727 SRM 51-40-6. REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810264 (SEQ NR 06064).  (M)
